# SDR A6WA201643548

- Difficulty date: February 7, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 40,087 hours, 36,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WON'T OPEN FROM OUTSIDE.  LUBED PAX DOOR HANDLE IAW AMM 12-12-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
